Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 159198, 7 pages
http://dx.doi.org/10.1155/2014/159198
Research Article

Stabilization with Internal Loop for Infinite-Dimensional Discrete Time-Varying Systems

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116027, China
2College of Mathematics and Information Science, Anshan Normal University, Anshan 114007, China

Received 22 January 2014; Revised 9 April 2014; Accepted 10 April 2014; Published 28 April 2014

Academic Editor: Manuel De la Sen

Copyright © 2014 Nai-feng Gan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nai-feng Gan, Yu-feng LU, and Ting Gong, “Stabilization with Internal Loop for Infinite-Dimensional Discrete Time-Varying Systems,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 159198, 7 pages, 2014. https://doi.org/10.1155/2014/159198.